# SDR AWXA200500096

- Difficulty date: January 14, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500100
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK FOUND PASSENGER CABIN FLOOR PANEL 262FF DELAMINATED.  MAINTENANCE REMOVED DAMAGED AREA OF FLOOR PANEL 262FF, PERFORMED BOND REPAIR IAW A320 SRM 53-02-00, FIG 201.
